Show simple item record  

dc.contributor.authorJackson, Marcel
dc.contributor.authorStokes, Tim E.
dc.date.accessioned2009-02-11T01:02:55Z
dc.date.available2009-02-11T01:02:55Z
dc.date.issued2006
dc.identifier.citationJackson, M. & Stokes, T. E.(2006) Identities in the algebra of partial maps. International Journal of Algebra and Computation, 16(6), 1131-1159.en
dc.identifier.urihttps://hdl.handle.net/10289/2007
dc.description.abstractWe consider the identities of a variety of semigroup-related algebras modelling the algebra of partial maps. We show that the identities are intimately related to a weak semigroup deductive system and we show that the equational theory is decidable. We do this by giving a term rewriting system for the variety. We then show that this variety has many subvarieties whose equational theory interprets the full uniform word problem for semigroups and consequently are undecidable. As a corollary it is shown that the equational theory of Clifford semigroups whose natural order is a semilattice is undecidable.en
dc.format.mimetypeapplication/pdf
dc.language.isoen
dc.publisherWorld Scientific Publishingen
dc.relation.urihttp://www.worldscinet.com/journals/ijac/16/1606/S0218196706003426.htmlen
dc.rightsThis is an author’s version of an article published in the journal: International Journal of Algebra and Computation. ©2006 World Scientific Publishing Company, http://www.worldscinet.com/ijac/ijac.shtmlen
dc.subjectmathematicsen
dc.titleIdentities in the Algebra of Partial Mapsen
dc.typeJournal Articleen
dc.identifier.doi10.1142/S0218196706003426en
dc.relation.isPartOfInternational Journal of Algebra and Computationen_NZ
pubs.begin-page1131en_NZ
pubs.elements-id32231
pubs.end-page1159en_NZ
pubs.issue6en_NZ
pubs.volume16en_NZ


Files in this item

This item appears in the following Collection(s)

Show simple item record